Lehrstuhl für Angewandte Mathematik (170)
Organisation: Lehrstuhl
Publikationen
- 2019
- Veröffentlicht
Some results on the penalised nematic liquid crystals driven by multiplicative noise: weak solution and maximum principle
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P. A., 24 Jan. 2019, in: Stochastics and partial differential equations : analysis and computations.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- 2018
- Veröffentlicht
Existence, Uniqueness and Comparison Results for BSDEs with Lévy Jumps in an Extended Monotonic Generator Setting
Geiss, C. & Steinicke, A., 28 Dez. 2018, in: Probability, uncertainty and quantitative risk.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Infinite arc-transitive and highly-arc-transitive digraphs
Möller, R. G., Potočnik, P. & Seifter, N., 4 Dez. 2018, in: European journal of combinatorics. 77.2019, March, S. 78-89 12 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour
Hausenblas, E. & Wehowar, G., 2 Dez. 2018, in: Abstract and applied analysis. 2018, 2018, S. 1-8 8 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Sharply k-arc-transitive-digraphs: Finite and infinite examples
Möller, R. G., Potočnik, P. & Seifter, N., 30 Nov. 2018, in: Discrete mathematics. 342.2019, 3, S. 768-776 9 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Global solutions to stochastic Volterra equations driven by Lévy noise
Hausenblas, E. & Kovács, M., 15 Okt. 2018, in: Fractional calculus and applied analysis. 21.2018, 5, S. 1170 - 1202 33 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Profile of solutions for non-local equations with critical and supercritical nonlinearities
Mukherjee, D., 1 Juli 2018, in: Communications in Contemporary Mathematics : CCM .Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Vertex-transitive direct products of graphs
Imrich, W. & Hammack, R. H., 2 Juni 2018, in: The journal of combinatorics. 2018, 25, no. 2, 16 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Sign changing solutions of p-fractional equations with concave-convex nonlinearities
Bhakta, M. & Mukherjee, D., 1 Juni 2018, in: Topological methods in nonlinear analysis. 51, No. 2, 1230-3429, S. 511-544Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Stochastic reaction-diffusion equations driven by jump processes
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 11 Mai 2018, in: Potential analysis. 2018, 49, S. 131-201 70 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Cartesian products of directed graphs with loops
Imrich, W. & Peterin, I., 2 Mai 2018, in: Discrete mathematics. 2018, 341, no. 5, S. 1336 - 1343 8 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, P., 1 Mai 2018, in: Brazilian Journal of Probability and Statistics. 32.2018, 2, S. 374–421 45 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
A novel approach for modeling surface effects in hydrodynamic lubrication
Pusterhofer, M., Bergmann, P., Summer, F., Grün, F. & Brand, C., 12 März 2018, in: Lubricants. 6, 1, 27.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Comparison of a Deterministic and a Stochastic Approach for a Bi-Objective Constrained Optimization Problem
Grablowitz, L., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Equilibrium Models for Asset Bubbles : A Regime Switching and a Lévy Model Approach
Wehowar, G., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise
Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, in: Mathematical Methods in the Applied Sciences. S. 1-20 20 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, in: Advances in Differential Equations. Vol 24, 3/4, S. 185-228Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, B. P. W., 2018, in: Brazilian Journal of Probability and Statistics. 32, 2, S. 250-274 24 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, in: Journal of computational and applied mathematics. 343.2018, 1 December, S. 250-274 25 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximations of nonlinear stochastic partial differential equations appearing in fluid dynamics
Randrianasolo, T. A., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation